Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




79 Publications

2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel, J., Weber, M., Krüger, T. H., & Frey, E. (2015). Evolutionary games of condensates in coupled birth-death processes. Nature Communications. Nature Publishing Group. https://doi.org/10.1038/ncomms7977
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1864 | OA
Erdös, L., & Knowles, A. (2015). The Altshuler–Shklovskii formulas for random band matrices II: The general case. Annales Henri Poincare. Springer. https://doi.org/10.1007/s00023-014-0333-5
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös, L., & Knowles, A. (2015). The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. Springer. https://doi.org/10.1007/s00220-014-2119-5
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao, Z., Pan, G., & Zhou, W. (2015). Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics. Institute of Mathematical Statistics. https://doi.org/10.1214/14-AOS1281
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao, Z., Pan, G., & Zhou, W. (2015). The logarithmic law of random determinant. Bernoulli. Bernoulli Society for Mathematical Statistics and Probability. https://doi.org/10.3150/14-BEJ615
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1508 | OA
Erdös, L., & Yau, H. (2015). Gap universality of generalized Wigner and β ensembles. Journal of the European Mathematical Society. European Mathematical Society. https://doi.org/10.4171/JEMS/548
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1585
Bao, Z., Pan, G., & Zhou, W. (2015). Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices. IEEE Transactions on Information Theory. IEEE. https://doi.org/10.1109/TIT.2015.2421894
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1674 | OA
Lee, J., & Schnelli, K. (2015). Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics. World Scientific Publishing. https://doi.org/10.1142/S0129055X1550018X
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt, J. (2015). The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics. American Institute of Physics. https://doi.org/10.1063/1.4932606
View | Files available | DOI | Download Preprint (ext.)
 
2014 | Journal Article | IST-REx-ID: 2699 | OA
Erdös, L., Bourgade, P., & Yau, H. (2014). Universality of general β-ensembles. Duke Mathematical Journal. Duke University Press. https://doi.org/10.1215/00127094-2649752
View | DOI | Download Preprint (ext.)
 
2014 | Journal Article | IST-REx-ID: 1926 | OA
Sadel, C. (2014). Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. Springer. https://doi.org/10.1007/s11040-014-9163-4
View | DOI | Download Preprint (ext.) | arXiv
 
2014 | Journal Article | IST-REx-ID: 1937 | OA
Bourgade, P., Erdös, L., & Yau, H. (2014). Edge universality of beta ensembles. Communications in Mathematical Physics. Springer. https://doi.org/10.1007/s00220-014-2120-z
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2019 | OA
Erdös, L., & Schröder, D. J. (2014). Phase transition in the density of states of quantum spin glasses. Mathematical Physics, Analysis and Geometry. Springer. https://doi.org/10.1007/s11040-014-9164-3
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2179 | OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2014). Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/ECP.v19-3121
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 2225 | OA
Bloemendal, A., Erdös, L., Knowles, A., Yau, H., & Yin, J. (2014). Isotropic local laws for sample covariance and generalized Wigner matrices. Electronic Journal of Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/EJP.v19-3054
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 1507 | OA
Erdös, L. (2014). Random matrices, log-gases and Hölder regularity (Vol. 3, pp. 214–236). Presented at the ICM: International Congress of Mathematicians, Seoul, Korea: Kyung Moon SA Co. Ltd.
View | Download Submitted Version (ext.)
 
2013 | Journal Article | IST-REx-ID: 2698 | OA
Erdös, L., Fournais, S., & Solovej, J. (2013). Stability and semiclassics in self-generated fields. Journal of the European Mathematical Society. European Mathematical Society. https://doi.org/10.4171/JEMS/416
View | DOI | Download Preprint (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2782 | OA
Erdös, L., & Farrell, B. (2013). Local eigenvalue density for general MANOVA matrices. Journal of Statistical Physics. Springer. https://doi.org/10.1007/s10955-013-0807-8
View | DOI | Download Preprint (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2837 | OA
Erdös, L., Knowles, A., Yau, H., & Yin, J. (2013). The local semicircle law for a general class of random matrices. Electronic Journal of Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/EJP.v18-2473
View | Files available | DOI
 

Search

Filter Publications